Journal article icon

Journal article

A limit on the mass of the nu(tau)

Publication status:
Published

Actions


Access Document


Authors


Baringer, P More by this author
Coppage, D More by this author
Expand authors...
Journal:
PHYSICS LETTERS B
Volume:
431
Issue:
1-2
Pages:
209-218
Publication date:
1998-07-09
DOI:
ISSN:
0370-2693
URN:
uuid:7783f6af-f830-4c7f-8aa9-4b319e381a05
Source identifiers:
21497
Local pid:
pubs:21497
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP